| Model Number |
P7800A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual the compella bed requires an effective maintenance program.We recommend that you perform annual preventative maintenance.Pay particular attention to safety features, which include but are not limited to: the brakes operate correctly.The casters are in good condition; they do not have cut, are not worn, and have a good amount of tread.Replace or repair parts as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in dec 08, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report that compella rent us scale pd ppm had power cord damaged with copper wire exposed.There was no patient/user injury, medical intervention, symptom, or adverse event reported.